BibTeX record journals/mscs/KanovichKNS19

download as .bib file

@article{DBLP:journals/mscs/KanovichKNS19,
  author    = {Max I. Kanovich and
               Stepan Kuznetsov and
               Vivek Nigam and
               Andre Scedrov},
  title     = {Subexponentials in non-commutative linear logic},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {29},
  number    = {8},
  pages     = {1217--1249},
  year      = {2019},
  url       = {https://doi.org/10.1017/S0960129518000117},
  doi       = {10.1017/S0960129518000117},
  timestamp = {Tue, 05 Nov 2019 08:34:56 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mscs/KanovichKNS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics